# SDR SWIA202164024

- Difficulty date: August 22, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE'S DENT ON LOWER SKIN AT FS 589 BETWEEN STGR 26, 25 AND STGER 24    (C CHECK RO 1/20/22)   REPAIRED FUSELAGE SKIN BETWEEN FS574.00 - FS621.00 STR24R- 24L. IAW REO601R-53-61-7719 REV-- DATED 2021-10-16 AND CRJ200 SRM 53-00-31. AIRCRAFT NOT TO BE OPERATED BEYOND 12 MONTHS FROM ISSUE DATE OF REPAIR. ANALYSIS TO DETERMINE ADDITIONAL REQUIREMENTS WILL BE ACCOMPLISHED WITHIN 12 MONTHS. IAW: REO 601R-53-61-7719 REV -- DATED 2021-10-16, SHEET #2. / ACCOMPLSHED PRESSURE CHECK IAW CRJ200 SRM 51-23-01. PRESSSURE CHECK GOOD. IAW CRJ 200 AMM 21-31-00 / CALIBRATED TOOLS USED: / DEPTH GAUAGE AG1186 CAL DUE JAN2022 / OLYMPUS 600 NORTEC AV8958 CAL DUE SEP2021
